Euler's Approximations of Weak Solutions of Reflecting SDEs with Discontinuous Coefficients

Tom 55 / 2007

Alina Semrau Bulletin Polish Acad. Sci. Math. 55 (2007), 171-182 MSC: 60H20, 60H99, 60F17. DOI: 10.4064/ba55-2-8


We study convergence in law for the Euler and Euler–Peano schemes for stochastic differential equations reflecting on the boundary of a general convex domain. We assume that the coefficients are measurable and continuous almost everywhere with respect to the Lebesgue measure. The proofs are based on new estimates of Krylov's type for the approximations considered.


  • Alina SemrauInstitute of Mathematics and Physics
    University of Technology and Agriculture
    Kaliskiego 7
    85-796 Bydgoszcz, Poland

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek